TBU Publications
Repository of TBU Publications

On holomorphically projective mappings of parabolic Kähler manifolds

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PEŠKA, Patrik, Josef MIKEŠ, Hana CHUDÁ a Mohsen SHIHA. On holomorphically projective mappings of parabolic Kähler manifolds. Miskolc Mathematical Notes [online]. 2017, vol. 17, iss. 2, s. 1011-1019. [cit. 2021-09-25]. ISSN 1787-2405. Dostupné z: http://mat76.mat.uni-miskolc.hu/mnotes/article/1893.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles